Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 1 - 4 from 4


Author(s): Dieter Jungnickel, Leo Storme
Title: A note on maximal partial spreads with deficiency $q+1$, $q$ even
Year: 2003
Journal: J. Combin. Theory, Ser. A 102 (2003), 443-446
Status: published
Keywords: finite projective spaces, partial spreads
MSC-Classification: 05B25, 51E14, 51E20


Author(s): Dieter Jungnickel, Leo Storme
Title: Maximal partial spreads in PG(3,4) and maximal sets of mutually orthogonal latin squares of order 16
Year: 2003
Journal: Discr. Math. 261 (2003), 361-371
Status: published
Keywords: finite projective spaces, blocking sets, partial spreads, orthogonal latin squares
MSC-Classification: 05B15, 05B25, 51E14, 51E20, 51E21


Author(s): Patrick Govaerts, Dieter Jungnickel, Leo Storme, Joseph A. Thas
Title: Some new maximal sets of mutually orthogonal Latin squares
Year: 2003
Journal: Des. Codes Cryptogr. 29 (2003), 141-147
Status: published
Keywords: latin squares, MOLS, partial spreads, projective spaces, polar spaces
MSC-Classification: 05B05, 05B15, 05B40, 51E14, 51E20


Author(s): Dieter Jungnickel, Leo Storme
Title: Packing and covering groups with subgroups
Year: 2001
Journal: J. Algebra 239 (2001), 191-214
Status: published
Keywords: partial spreads, covers, groups
MSC-Classification: 05B40


top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login